Academic Journals Database
Disseminating quality controlled scientific knowledge

An intravenous organophosphate poisoning with intermediate syndrome: An unusual way of intoxication

ADD TO MY LIST
 
Author(s): Badhe Ashok | Sudhakar S

Journal: Indian Journal of Critical Care Medicine
ISSN 0972-5229

Volume: 10;
Issue: 3;
Start page: 191;
Date: 2006;
Original page

Keywords: IV organophosphate | intermediate syndrome

ABSTRACT
Organophosphate (OP) poisoning is very common form of poisoning in Indian population because of its availability and easy access. Intoxication occurs following the absorption of OP agents through gastrointestinal tract, skin and respiratory tract and rarely by intramuscular or intravenous route. The clinical features depend on the amount of the poison consumed, it′s concentration, the route of administration and the time of instituting therapy. We are reporting a case of an intravenous monochrotophos poisoning, an unusual way of intoxication, which was managed in our ICU.
Affiliate Program     

Tango Jona
Tangokurs Rapperswil-Jona